Subject: tendonitis help please!
I have just searched the entire forum and I am trying to pull this all together. I just discovered today that Levaquin and the tendonitis in both my ankles is probably related. I have had two 3 day courses of Levaquin since April and started a third today when I was reading the PDR and saw the info on tendonitis. Of course, that is the last quinolone that will ever cross my lips!
A question from my perusal of the forum. What is MSM? Is it an acronym for a longer name? I am guessing that the cortisone treatments to the ankles with my Physical therapy treatments are not the thing to do. I also have been doing gentle ankle stretching exercises and the PT people are wanting to progress to more serious ankle exercises this week. The NSAIDS seem to help immensely but the next day after I stop using them I have severe rebound pain.
It seems that it takes time for the Levaquin to leave the system. Is this the action that finally happens? Is there a way to chase it out faster? Or does one simply give attention to resting the tendon until it heals or does one provide the proper supplements for the tendons to heal faster? Or both?
I am quite an active person so this is new for me. I have been intuitively supplementing with calcium,magnesium, Vit c, pycnogenol and the best multiple vitamin I can find. In addition I have been taking a prescription strength NSAID since Advil was not enough.
My thoughts are with all of you who have struggled with this. Any thoughts are welcome.
Last Updated 8/01/04